BibTeX record journals/umcs/Haider17

download as .bib file

@article{DBLP:journals/umcs/Haider17,
  author    = {Syed Aqib Haider},
  title     = {Matroids And Greedy Algorithms. {A} Deeper Justification of Using
               Greedy Approach To Find {A} Maximal set of a Matroid},
  journal   = {Ann. {UMCS} Informatica},
  volume    = {16},
  number    = {2},
  pages     = {48},
  year      = {2017},
  url       = {https://doi.org/10.17951/ai.2016.16.2.48},
  doi       = {10.17951/ai.2016.16.2.48},
  timestamp = {Fri, 14 May 2021 08:31:10 +0200},
  biburl    = {https://dblp.org/rec/journals/umcs/Haider17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics